# SDR 2006FA0000981

- Difficulty date: October 6, 2006
- Submitted: October 6, 2006
- Operation: General aviation
- Aircraft: N933D
- Make and model: Univar 108
- Aircraft serial: 1082933
- Aircraft time: 5,401 hours, 5,401 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 07166171
- Condition: Chafed
- Location: Lt Door Post
- Part time: 5,401 hours, 5,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE HAD CHAFED 90 PERCENT THRU FUEL LINE. AREA A LITTLE HARD TO SEE. FOUND BY LOOKING FOR NAV LIGHT SQUAWK THAT LED TO THE LT UPPER DOOR POST AREA. SUGGEST THAT ALL SIMILAR STYLE MFG WITH AILERON CABLE THAT RUNS ALONG FUEL LINES TO BE INSPECTED AND INSTALL SOME FORM OF ANTI-CHAFING MATERIAL TO THE AFFECTED AREA.
